Dysport for Crows Feet Gave my Eye Bags - Phoenix, AZ

I had dysport for glabellar frown lines about 5...

I had dysport for glabellar frown lines about 5 weeks ago. After 3 weeks i was mostly satisfied with the look, my frown line gone, except for too much raising of eyebrows on the outer side. I returned to get a touch up on my forehead and the doctor said “don’t you want your crows feet done too?” I said no at first, and asked if I did would my expressions like smiling change. She said no, it would just soften those lines so I said ok. After a week I started noticing I had slight bags under my eyes and the area on my upper cheek bones felt strange. I called the Dr. who gave me the treatment and complained about puffiness under my eye, she said wait until 2 - 3 weeks for it to take full effect. Now after two weeks when i make any expression like smile or laugh I look terrible! When I smile have huge eye bags and look like a racoon, my eyes don’t smile anymore and my cheeks droop down on the sides below my eye. I’ve now read others who have experienced this side effect and it’s due to the person improperly injecting or injecting too much. I’m so upset and angry, I don’t know what to do. I have an appt. for a follow up next week when I return from a trip to show this woman what she has done to me. I think she was careless when she did my treatment and is basically incompetent! I plan to report her to the Naturopathic Physicians Medical Board in Arizona. Is there anything I can do to minimize this? have fillers put in the eye bag creases? take anything to reduce the effects? I’m so afraid this is permanent and won’t go away. I’m so embarrassed, I did this before a vacation to visit family I hadn’t seen in a year. I’ve spent the last week trying to hide my face when I smile or laugh because it looks so odd!

Dr. Jeffers, Suddenly Slimmer Spa

God no! She was careless and obviously doesn't have an understanding of facial muscles and their purpose. I think this provider and others out there are performing cookie cutter treatment and they should be studying each person's facial structure and determining what would be best before any treatment. I have high cheek bones and the dysport injections have frozen the muscle too much so there is nothing to hold up or tighten the skin under my eyes.

Was this review helpful?